Title: | Finiteness conditions for semigroup rings (English) |
Author: | Okninski, Jan |
Language: | English |
Journal: | Acta Universitatis Carolinae. Mathematica et Physica |
ISSN: | 0001-7140 |
Volume: | 25 |
Issue: | 1 |
Year: | 1984 |
Pages: | 29-32 |
Summary lang: | English |
Summary lang: | Russian |
Summary lang: | Czech |
. | |
Category: | math |
. | |
MSC: | 16A78 |
MSC: | 20M25 |
idZBL: | Zbl 0551.20051 |
idMR: | MR0778072 |
. | |
Date available: | 2012-10-05T21:08:58Z |
Last updated: | 2012-10-05 |
Stable URL: | http://hdl.handle.net/10338.dmlcz/142525 |
. |
Files | Size | Format | View |
---|---|---|---|
ActaCarolinae_025-1984-1_5.pdf | 394.9Kb | application/pdf |
View/ |